Transcendental holomorphic maps between real algebraic manifolds in a complex space
作者: Guillaume Rond
刊名: Proceedings of the American Mathematical Society, 2020, Vol.148 (5), pp.2097-2102
来源数据库: American Mathematical Society Journal
DOI: 10.1090/proc/14865
关键词: Holomorphic mapAlgebraic mapBishop surfaceLattice walk
原始语种摘要: We give an example of a real algebraic manifold embedded in a complex space that does not satisfy the Nash-Artin approximation property. This Nash-Artin approximation property is closely related to the problem of determining when the biholomorphic equivalence for germs of real algebraic manifolds coincides with the algebraic equivalence. This example is an elliptic Bishop surface, and its construction is based on the functional equation satisfied by the generating series of some walks restricted to the quarter plane.
全文获取路径: AMS 

  • 椭圆形的 多样性
  • algebraic 代数的
  • complex 超群
  • satisfied 饱和了的
  • approximation 近似
  • equivalence 等价
  • embedded 嵌入
  • generating 滚成运动
  • manifold 多样性
  • elliptic 多样性
  • space 宇宙